Alert archive / Tennessee / Flash Flood Watches in 2015

Flash Flood Watch 3, NWS Nashville, TN

December 27, 201538 counties in Tennessee

NWS Nashville, TN issued this flash flood watch at Dec 27, 2015, 1:04 PM CST for 38 counties in Tennessee. It took effect at Dec 28, 2015, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2015, 1:04 PM CST (19:04 UTC)
In effect from
Dec 28, 2015, 6:00 AM CST
Expired
Dec 28, 2015, 6:00 PM CST
In force
12 hr
Issued by
NWS Nashville, TN
Flood severity
None
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WGUS64 KOHX 271904
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
104 PM CST SUN DEC 27 2015

...FLASH FLOOD WATCH IN EFFECT FOR ALL OF MIDDLE TENNESSEE...

TNZ005>011-023>034-056>066-075-077>080-093>095-280400-
/O.NEW.KOHX.FF.A.0003.151228T1200Z-151229T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
104 PM CST SUN DEC 27 2015

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... 
  INCLUDING THE FOLLOWING AREAS...BEDFORD...CANNON...CHEATHAM... 
  CLAY...COFFEE...CUMBERLAND...DAVIDSON...DE KALB...DICKSON... 
  FENTRESS...GILES...GRUNDY...HICKMAN...HOUSTON...HUMPHREYS... 
  JACKSON...LAWRENCE...LEWIS...MACON...MARSHALL...MAURY... 
  MONTGOMERY...OVERTON...PERRY...PICKETT...PUTNAM...ROBERTSON... 
  RUTHERFORD...SMITH...STEWART...SUMNER...TROUSDALE...VAN 
  BUREN...WARREN...WAYNE...WHITE...WILLIAMSON AND WILSON. 

* FROM MONDAY MORNING THROUGH MONDAY EVENING

* ANOTHER 1 TO POSSIBLY UP TO 2 INCHES OF RAIN CAN BE EXPECTED ON
  MONDAY AS A COLD FRONT MOVES ACROSS MIDDLE TENNESSEE. WITH
  ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS AND
  STREAMS...FLASH FLOODING WILL BE LIKELY.

* FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE
  POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD
  MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS SHOULD
  BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... DON'T
  DROWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

HURLEY
3 follow-up statements
695 
WGUS64 KOHX 280523
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
1123 PM CST SUN DEC 27 2015

...FLASH FLOOD WATCH IN EFFECT FOR ALL OF MIDDLE TENNESSEE...

TNZ005>011-023>034-056>066-075-077>080-093>095-281330-
/O.CON.KOHX.FF.A.0003.151228T1200Z-151229T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
1123 PM CST SUN DEC 27 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM CST MONDAY
THROUGH MONDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...CANNON...CHEATHAM...CLAY...COFFEE... 
  CUMBERLAND...DAVIDSON...DE KALB...DICKSON...FENTRESS...GILES...
   GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE...
   LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... 
  PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... 
  WHITE...WILLIAMSON AND WILSON. 

* FROM 6 AM CST MONDAY THROUGH MONDAY EVENING

* ANOTHER 1 TO POSSIBLY UP TO 2 INCHES OF RAIN CAN BE EXPECTED 
  ON MONDAY AS A COLD FRONT MOVES ACROSS MIDDLE TENNESSEE. WITH 
  ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS 
  AND STREAMS...FLASH FLOODING WILL BE LIKELY. 

* FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE 
  POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD 
  MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS 
  SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... 
  DON'T DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
19
207 
WGUS64 KOHX 280936
FFAOHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
336 AM CST MON DEC 28 2015

...FLASH FLOOD WATCH IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH
9 PM CST THIS EVENING...

TNZ005>011-023>034-056>066-075-077>080-093>095-282200-
/O.CON.KOHX.FF.A.0003.151228T1200Z-151229T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
336 AM CST MON DEC 28 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 9 PM CST THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...CANNON...CHEATHAM...CLAY...COFFEE... 
  CUMBERLAND...DAVIDSON...DE KALB...DICKSON...FENTRESS...GILES...
   GRUNDY...HICKMAN...HOUSTON...HUMPHREYS...JACKSON...LAWRENCE...
   LEWIS...MACON...MARSHALL...MAURY...MONTGOMERY...OVERTON... 
  PERRY...PICKETT...PUTNAM...ROBERTSON...RUTHERFORD...SMITH... 
  STEWART...SUMNER...TROUSDALE...VAN BUREN...WARREN...WAYNE... 
  WHITE...WILLIAMSON AND WILSON. 

* THROUGH THIS EVENING

* ANOTHER 1 TO POSSIBLY UP TO 2 INCHES OF RAIN CAN BE EXPECTED
  TODAY AS A COLD FRONT MOVES ACROSS MIDDLE TENNESSEE. WITH
  ALREADY SATURATED GROUND IN PLACE AS WELL AS ELEVATED CREEKS AND
  STREAMS...FLASH FLOODING WILL BE LIKELY.

* FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE 
  POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD 
  MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS 
  SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... 
  DON'T DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
BOYD
01
112 
WGUS64 KOHX 282150
FFAOHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CST MON DEC 28 2015

TNZ005>009-023>030-056>063-075-077-093>095-282300-
/O.CAN.KOHX.FF.A.0003.000000T0000Z-151229T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-
WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SHELBYVILLE...
TULLAHOMA...MANCHESTER...WAYNESBORO...LAWRENCEBURG...PULASKI
350 PM CST MON DEC 28 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR WESTERN AND CENTRAL PORTIONS OF MIDDLE
TENNESSEE HAS BEEN CANCELLED. RAINFALL HAS EXITED THESE AREAS...SO
THE THREAT FOR FLASH FLOODING NO LONGER EXISTS.

$$

TNZ010-011-031>034-064>066-078>080-290000-
/O.EXT.KOHX.FF.A.0003.000000T0000Z-151229T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SMITHVILLE...SPARTA...
CROSSVILLE...MCMINNVILLE...ALTAMONT...SPENCER
350 PM CST MON DEC 28 2015

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* EASTERN PORTIONS OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING
  AREAS...CLAY...CUMBERLAND...DE KALB...FENTRESS...GRUNDY...
  JACKSON...OVERTON...PICKETT...PUTNAM...VAN BUREN...WARREN AND
  WHITE.

* UNTIL 6 PM CST THIS EVENING

* AROUND A HALF INCH TO ONE INCH OF RAIN CAN BE EXPECTED THIS
  AFTERNOON AS A COLD FRONT MOVES ACROSS EASTERN MIDDLE
  TENNESSEE. WITH ALREADY SATURATED GROUND IN PLACE AS WELL AS
  ELEVATED CREEKS AND STREAMS...FLASH FLOODING WILL BE POSSIBLE.

* FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS WILL ALSO BE 
  POSSIBLE. PEOPLE WHO LIVE ALONG CREEKS AND STREAMS SHOULD 
  MONITOR LEVELS AND BE PREPARED TO TAKE ACTION. TRAVELERS 
  SHOULD BE ALERT FOR WATER COVERING THE ROAD. TURN AROUND... 
  DON'T DROWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Dec 27, 12:16 PM CST, 48 minutes earlier.

Area forecast discussion, Dec 27, 12:16 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 PM CST SUN DEC 27 2015

.UPDATE...
FOR 18Z AVIATION AND MORNING DISCUSSION.

&&

.DISCUSSION...

FRONTAL BOUNDARY IS TRYING ITS HARDEST TO ENTER NORTHWEST MIDDLE
TENNESSEE THIS AFTERNOON AS NORTHERLY WINDS AND COOLER AIR HAVE TAKEN
UP TEMPORARY RESIDENCE IN AND AROUND THE CLARKSVILLE AREA.
OTHERWISE...THE REST OF MIDDLE TENNESSEE IS EXPERIENCING A VERY
NICE SPRING LIKE DAY WITH RECORD HIGH TEMPERATURES AND A FEW
BREAKS IN THE CLOUDS. IN FACT...NASHVILLE HAS ALREADY REACHED 75
DEGREES THIS AFTERNOON...SO HAVE RAISED HIGH TEMPERATURES IN
LOCATIONS SOUTHEAST OF THE ABOVE MENTIONED FRONT. ALSO DECREASED
RAIN CHANCES IN THESE SAME AREAS.

&&

.AVIATION...
18Z TAF DISCUSSION.

KBNA AND KCSV...MVFR TO EVEN VFR CONDITIONS CAN BE EXPECTED
THROUGH 00Z BEFORE A RETURN OF LOWER CEILINGS AND VISIBILITIES.
SCATTERED -SHRA WILL BE POSSIBLE AFTER 09Z...WITH THE MAIN LINE OF
-SHRA/-TSRA EXPECTED AFTER 18Z. LOW LEVEL WIND SHEAR WILL BE
POSSIBLE AS WELL BETWEEN 09Z-13Z.

KCKV...FRONTAL BOUNDARY WILL CONTINUE TO WREAK HAVOC ON CEILINGS
THIS AFTERNOON AS IFR AND MVFR CONDITIONS CAN BE EXPECTED. -SHRA
CAN BE EXPECTED OFF AND ON OVER THE NEXT 24 HOURS WITH -TSRA
CHANCES CLOSER TO 15Z-18Z. LOW LEVEL WIND SHEAR WILL BE
POSSIBLE AS WELL BETWEEN 09Z-13Z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HURLEY
Hazardous weather outlook, Dec 27, 5:08 AM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
508 AM CST SUN DEC 27 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-281115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
508 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL SLOWLY APPROACH MIDDLE TENNESSEE TODAY AND
TONIGHT. A FEW STRONGER STORMS CONTAINING GUSTY WINDS COULD AFFECT
AREAS NEAR THE TENNESSEE RIVER. IN ADDITION...HEAVY RAINFALL WILL
ACCOMPANY ANY STORMS AND THIS MAY HELP PROLONG RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON MONDAY
AS THE COLD FRONT SWEEPS ACROSS THE REGION. IN ADDITION...HEAVY
RAINFALL FROM THESE STORMS ON ALREADY SATURATED GROUNDS WILL LEAD
TO LOCALIZED FLASH FLOODING AND CONTINUED RIVER FLOODING THROUGH
MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE REQUESTED TO REPORT SEVERE WEATHER AND FLOODING TO
THE NATIONAL WEATHER SERVICE IN NASHVILLE ON MONDAY.

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 8:10 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne12 days

Nearby

Flash Flood Watches in Tennessee, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.